# SDR F3LA00213

- Difficulty date: August 4, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, REPORTED FLOOR SUPPORT SHIM FROM STATION 277 TO STATION 294 CORRODED.  MAINTENANCE FABRICATED NEW SHIM PER EA 53-737-085, TREATED AND PRIMED PER SRM 51-10-02 AND INSTALLED SHIM.  (M)
